# SDR CALA2024031200693

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311832020051
- Condition: Cracked
- Location: Lt Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINDSHIELD SIDE POST VERTICAL FRAME HOLE HAS A CRACK INDICAT ION AT 12 O''CLOCK POSITION PER HAECO LCQ N/R 9292383/22383 GEN BY V061632 INSP''S OF LH FR4 WINDSHIELD LATERAL FRAME UPPER ATTACHMENT ON OR BEFORE THE ACT REACHES 43,316FC. PERFORM REPEAT INSPS AT AREA AT REPAIRED HOLE#3 PER PT 2 OF LATEST REV OF ECRA5331-03085 INTERVALS NOT TO EXCEED 11,000FC''S THEREAFTER." REPAIRED THE L/H WINDSHIELD SIDE POST VERTICAL FRAME HOLE #3 PER ECRA 5331-03085 PT1 INTERIM REPAIR, "ACCOMPLISH INITIAL
